# SDR GUUA95032042209A

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 25,567 hours, 31,632 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9142, AFTER TAKEFOFF, LANDING GEAR WOULD NOT RETRACT. RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  ADJUSTED RT MAIN GEAR SAFETY SWITCH. OPS CHECK NORMAL.
